# SDR 96FDEA00789

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242FE
- Make and model: Boeing 727277
- Aircraft serial: 21178
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 1052
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-100-01, -4) ON EXTERNAL SKIN AT BS 1052 STR 28L.  FOUND CORROSION OUT OF LIMITS, CUT OUT DAMAGE AND REPAIRED SKIN PER FEDEX SRM 53-30-3 FIG 3.
